Journal Article

Review: The Mandaeans: The Last Gnostics

Jorunn Jacobsen Buckley

in Journal of the American Academy of Religion

Published on behalf of American Academy of Religion

Volume 71, issue 1, pages 220-223
Published in print March 2003 | ISSN: 0002-7189
Published online March 2003 | e-ISSN: 1477-4585 | DOI: http://dx.doi.org/10.1093/jaar/71.1.220
Review: The Mandaeans: The Last Gnostics

Show Summary Details

Journal Article.  0 words. 

Subjects: Religious Studies

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.